Infinite Products of Alephs.

Frederick Bagemihl

Mathematische Zeitschrift (1981)

  • Volume: 177, page 211-216
  • ISSN: 0025-5874; 1432-1823

How to cite


Bagemihl, Frederick. "Infinite Products of Alephs.." Mathematische Zeitschrift 177 (1981): 211-216. <>.

author = {Bagemihl, Frederick},
journal = {Mathematische Zeitschrift},
keywords = {infinite cardinal multiplication; limit ordinal; remainder},
pages = {211-216},
title = {Infinite Products of Alephs.},
url = {},
volume = {177},
year = {1981},

AU - Bagemihl, Frederick
TI - Infinite Products of Alephs.
JO - Mathematische Zeitschrift
PY - 1981
VL - 177
SP - 211
EP - 216
KW - infinite cardinal multiplication; limit ordinal; remainder
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.